# SDR UIEA200300015

- Difficulty date: March 26, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N536MC
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: J, E, A

## Discrepancy

NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED & FIRE BELL ACTIVATED DURING CLIMB THROUGH 3000 FT.  NR 1 ENGINE NACELLE TEMP INDICATES 'F' FOR BOTH 'A' AND 'B' LOOPS.  ENG FIRE CHECKLIST ACCOMPLISHED.   80,000 KGS OF FUEL DUMPED.  AFTER PULLING FIRE HANDLE LIGHT WENT OUT IMMEDIATELY.  FIRE BOTTLE WAS NOT DISCHARGED.  NR 1 ENGINE TEMP LOOPS STILL IN THE 'F' RANGE.  A/C ARRIVED WITH NR 1 ENGINE T/R DEPLOYED.  EXTERNAL CHECKS, NO SIGN ON O/H OR DAMAGE.  T/R STOWED AND FUNCTION CHECKED USING PNEUMATICS FROM APU SAT.  ENGINE DUCT SEPARATION/RUPTURE INSPECTION ACTIONED IAW MM 5-51-86.  PNEUMATIC TEST ACTIONED IAW MM 71-00-00.  PNEUMATIC LEAK FOUND AT CLAMP DOWN STREAM OF HIGH STAGE BLEED VALVE & BEFORE PRV.  CLAMP TAPPED
